# SDR DL76P001987

- Difficulty date: October 12, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 6,824 hours, 3,255 cycles
- Engine: Pwa PW4060
- Engine time: 22,534 hours, 4,182 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 22,534 hours, 4,182 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, C

## Discrepancy

ON T/O AT 3000 FT MSL, LT ENG OIL PRESS DROPPED TO RED BOX, OIL QTY WENT TO ZERO.  FOUND LEAK AT OIL TANK CHIP DETECTOR.  REPLACED ENGINE.
